# SDR DL757081297

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 75,279 hours, 36,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR9279108
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS MOUNT BROKEN AT R-1 DOOR.  REPLACED PER AMM33-51-002-05 ON ATS NR CARD 00085.
